An infinite sum of products of Jacobi polynomials

R. A. Farrell, E. P. Gray, R. W. Hart

Research output: Contribution to journalArticlepeer-review

Abstract

Starting with a formula by Noble [Proc. Cambridge Philos. Soc. 59, 363 (1963), Eq. (16)] for a certain sum of products of Jacobi polynomials, another sum of this type is evaluated.

Original languageEnglish (US)
Pages (from-to)2175-2177
Number of pages3
JournalJournal of Mathematical Physics
Volume29
Issue number10
DOIs
StatePublished - 1988

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'An infinite sum of products of Jacobi polynomials'. Together they form a unique fingerprint.

Cite this